Return of arm symptoms

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sunflower7
Regular Member


Date Joined Jul 2008
Total Posts : 75
   Posted 9/1/2008 1:52 PM (GMT -6)   
I am depressed today and don't know why.
Everything has been going great until lately.
I was so tired after work that I have lowered my
dose of gabapenting by 200mg in my afternoon dose.
I was on 3000mg/day now 2800mg.
I did it over 3 weeks. (suggested by my doc)
Now however I have the tingling and numbness back
in my arm and hand.(not super bad but really annoying)
Do you think lowering the dose by only that small amount
would do that?
I am somwhat less tired but it is not worth the pain.
I also am having alot of neck and traps pain, don't know if
this is connected as well.
I see my Osteopath on thursday,maybe she will help.
Any input would be appreciated??
Bonnie turn
 
 

Pamela Neckpain
Veteran Member


Date Joined May 2008
Total Posts : 1821
   Posted 9/7/2008 7:14 PM (GMT -6)   
My doctor wrote something on my note to avoid jury duty ...
"Cannot serve jury duty because of severe bilateral
shoulder girdle pain."
I think that lowering the does could have something to do
with the returning problem. You're not even taking anything
for pain, Bonnie (Unless you count gabapentin) I have the
problems you do and a few more.
Pamela Armspain
Let us know what the Osteopath says. :-)
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, September 21, 2017 8:20 AM (GMT -6)
There are a total of 2,871,199 posts in 315,082 threads.
View Active Threads


Who's Online
This forum has 156592 registered members. Please welcome our newest member, WPORTER2.
401 Guest(s), 17 Registered Member(s) are currently online.  Details
Kirky98, Maddiesadie, Kat1000, kchw496, WendyT, eeagle, ASAdvocate, Northernelf, ks1905, InTheShop, SharonZ, AZ Guy, Frostypro, hpymomof3, UCdee, ayoder12, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer